Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bifunctors and adjoint pairs
HTML articles powered by AMS MathViewer

by J. Fisher Palmquist and David C. Newell PDF
Trans. Amer. Math. Soc. 155 (1971), 293-303 Request permission

Abstract:

We use a definition of tensor products of functors to generalize some theorems of homological algebra. We show that adjoint pairs of functors between additive functor categories correspond to bifunctors and that composition of such adjoint pairs corresponds to the tensor product of the bifunctors. We also generalize some homological characterizations of finitely generated projective modules to characterizations of small projectives in a functor category. We apply our results to adjoint pairs arising from satellites and from a functor on the domain categories.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.10
  • Retrieve articles in all journals with MSC: 18.10
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 155 (1971), 293-303
  • MSC: Primary 18.10
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0274553-7
  • MathSciNet review: 0274553